# SDR ASAA2017072321459

- Difficulty date: July 23, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 34,702 hours, 10,598 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 961C
- Condition: Failed
- Location: Nr 2 Bleed
- Part time: 22,703 hours, 9,117 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT BLEED TRIP OFF LIGHT ILLUMINATED WHILE BEING MOVED FROM REMOTE PARKING, WILL NOT RESET.   ACFT GROUNDED.  PERFORMED FIM 36-10, TASK 801, PARAGRAPH 8.  BLEED TRIP OFF LIGHT GOES OUT WITH BAR DISCONNECTED. REPLACED THE BAR IAW AMM 36-11-03, REPAIR CONFIRMATION GOOD, BAR OP CHECKED GOOD. BLEED TRIP OFF LIGHT REMAIN OFF, ACFT OK FOR SERVICE.
